| Model Number |
SMXP135RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a primary breast reconstruction with mentor artoura breast tissue expander, 700cc saline implants which the left side deflated after implantation.The issue was confirmed by the physician.As a result patient had the expander removed on (b)(6) 2020.
Additional Manufacturer Narrative
On (b)(6) 2020, additional information received indicated, the patient will not have surgery and doesn't need the expender.Manufacturer¿s reference number: (b)(4).